# SDR CALA2023102003126

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 78,478 hours, 15,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BPS73
- Part serial: 123208
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 EXTERNAL EMERGENCY LIGHT INOP. M736 CHARGER UNIT AND BATTERY REPLACED IAW AMM 33-51-07. ALL OPS NOW SATISFACTORY. PARTS USED:  99-3351-3-0166,QTY :1
